# SDR QXEA2019102100390

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 23,335 hours, 25,121 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL SMELL NOTED IN THE FLIGHT DECK DURING FAILED FUNCTIONAL TEST OF THE AIRFRAME PNEUMATIC DEICING SYSTEM (Q400 AMM TASK 30-11-00-720-801). C/W FUNCTIONAL TEST OF AIRFRAME PNEUMATIC DEICING SYSTEM IAW Q400 AMM TASK 30-11-00-720-801 WITH WARDROBE AND FLIGHT DECK DOOR REMOVED AND TECH SERVICES ON BOARD. FUNCTIONAL TEST PASSED AND NO UNUSUAL SMELLS NOTED. SUSPECT COMPRESSOR WASH CROSS CONTAMINATION TO BE THE MISTAKE SOURCE OF UNUSUAL SMELL. NFDN.
